Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (1) | Back to Search
RISK FACTORS ASSOCIATED WITH SEIZURES IN PATIENTS RECEIVED TRANEXAMIC ACID IN A MEDICAL CENTER
- At: 2019 FIP Congress in AbuDhabi (United Arab Emirates)
- Type: Poster
- By: CHIANG, Li-Huei (Chung Gung Medical Hospital, China Taiwan)
- Co-author(s): Li-Huei Chiang: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
Hsiang-Hao Hsu: Department of Nephrology, Kidney Research Center, Linkou Chang Gung Memorial Hospital, Chang Gung University, College of Medicine, Taoyuan, China Taiwan
Ya-Fang Cheng: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
Yu-Jr Lin: Research Services Center for Health Information, Chang Gung University, Taoyuan, China Taiwan
Chi-Hua Chen: Department of Clinical Pharmacy Service, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
Hsiang-Yao Hsieh: Department of Neurology, Chang-Gung Memorial Hospital, Chang-Gung University College of Medicine, Taipei, China Taiwan
Shin-Tarng Deng: Department of Pharmacy Administration, Linkou Chang Gung Memorial Hospital, Taoyuan, China Taiwan
BackgroundThere are many reasons for clinical bleeding that may require blood transfusion. Tranexamic acid (TXA) can reduce blood transfusion requirements effectively. Studies have shown that TXA may cause seizure attack.
MethodsWe retrospectively collected inpatients who used TXA from January 1, 2009 to December 31, 2015 in a medical center. The.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019